Characteristic Lyapunov exponents of a regular system with nonlinear perturbation and random inhomogeneity
Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 962-974
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_6_a5,
author = {Nguyen Dinh Cong},
title = {Characteristic {Lyapunov} exponents of a regular system with nonlinear perturbation and random inhomogeneity},
journal = {Differencialʹnye uravneni\^a},
pages = {962--974},
year = {1985},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_6_a5/}
}
TY - JOUR AU - Nguyen Dinh Cong TI - Characteristic Lyapunov exponents of a regular system with nonlinear perturbation and random inhomogeneity JO - Differencialʹnye uravneniâ PY - 1985 SP - 962 EP - 974 VL - 21 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_6_a5/ LA - ru ID - DE_1985_21_6_a5 ER -
Nguyen Dinh Cong. Characteristic Lyapunov exponents of a regular system with nonlinear perturbation and random inhomogeneity. Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 962-974. http://geodesic.mathdoc.fr/item/DE_1985_21_6_a5/